Duality for pathwise superhedging in continuous time

Bartl, Daniel ; Kupper, Michael ; Prömel, David J. ; Tangpi, Ludovic

[img] PDF
Bartl2019_Article_DualityForPathwiseSuperhedging.pdf - Published

Download (965kB)

DOI: https://doi.org/10.1007/s00780-019-00395-2
URL: https://madoc.bib.uni-mannheim.de/52601
Additional URL: https://link.springer.com/article/10.1007/s00780-0...
URN: urn:nbn:de:bsz:180-madoc-526017
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: Finance and Stochastics
Volume: 23
Issue number: 3
Page range: 697-728
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISSN: 0949-2984 , 1432-1122
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Finanzmathematik (Juniorprofessur) (Prömel 2019-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 330 Economics
510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item